Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a fixed point theorem of contractive type

Author: Chi Song Wong
Journal: Proc. Amer. Math. Soc. 57 (1976), 283-284
MSC: Primary 54H25; Secondary 47H10
MathSciNet review: 0407826
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A refinement of the proof of a recent fixed point theorem of Caristi is obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25, 47H10

Retrieve articles in all journals with MSC: 54H25, 47H10

Additional Information

Keywords: Completeness, lower semicontinuity, transfinite induction
Article copyright: © Copyright 1976 American Mathematical Society